Illinois Journal of Mathematics

Transportation cost inequalities on path spaces over Riemannian manifolds

Feng-Yu Wang

Full-text: Open access

Abstract

Some transportation cost inequalities are established on the path space over a connected complete Riemannian manifold with Ricci curvature bounded from below. The reference distance on the path space is the $L^2$-norm of the Riemannian distance along paths.

Article information

Source
Illinois J. Math., Volume 46, Number 4 (2002), 1197-1206.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138474

Digital Object Identifier
doi:10.1215/ijm/1258138474

Mathematical Reviews number (MathSciNet)
MR1988258

Zentralblatt MATH identifier
1031.58022

Subjects
Primary: 58J65: Diffusion processes and stochastic analysis on manifolds [See also 35R60, 60H10, 60J60]
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 60H10: Stochastic ordinary differential equations [See also 34F05]

Citation

Wang, Feng-Yu. Transportation cost inequalities on path spaces over Riemannian manifolds. Illinois J. Math. 46 (2002), no. 4, 1197--1206. doi:10.1215/ijm/1258138474. https://projecteuclid.org/euclid.ijm/1258138474


Export citation